MAUDE Adverse Event Report: HALYARD HEALTH "MIC-KEY* EXTENSION SET W/ SECUR-LOK* RIGHT ANGLE CONNECTOR & 2 PORT "Y" & CLA; DIGESTHEALTH ENTERAL FEED ACCESSORIES

HALYARD HEALTH "MIC-KEY* EXTENSION SET W/ SECUR-LOK* RIGHT ANGLE CONNECTOR & 2 PORT "Y" & CLA; DIGESTHEALTH ENTERAL FEED ACCESSORIES
Model Number 0121-12
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was not returned for evaluation.Root cause could not be determined.The device history record (dhr) for the reported lot number aa7016c01 was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.There were no abnormal conditions noted at the time of production.At the time of the dhr review, there were no changes to the process and/or equipment that would have affected the manufacturing of the device.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).Device not returned.
 
Event or Problem Description
Halyard received a single report that referenced two different incidences, which were associated with separate units, involving one patient.This is the second of two reports.Refer to 9611594-2017-00048 for the first report.It was reported by a caregiver that, a patient choked on the gastric port strap of the extension set.The patient bit into and broke off the gastric port strap on the extension set, which resulted in the patient choking on the strap.The caregiver is an emergency medical technician and performed back thrusts several times, with finger sweeps to remove the strap from the patient¿s throat.The entire portion was retrieved and the patient is doing well.The caregiver stated, the patient has no oral intake.No additional information received.

Common Device Name
DIGESTHEALTH ENTERAL FEED ACCESSORIES
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6424790
Report Number9611594-2017-00049
Device Sequence Number540877
Product Code KNT
UDI-Device Identifier30680651949272
UDI-Public30680651949272
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K993138
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial
Report Date (Section B) 02/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Patient Family Member or Friend
Device Expiration Date11/01/2019
Device Model Number0121-12
Device Catalogue Number991094927
Device Lot NumberAA7016C01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2017
Initial Report FDA Received Date03/22/2017
Patient Sequence Number1
Patient Age10 YR
Patient Weight25